Skewness: Asymptotic critical values for a test related to Pearson’s measure

Indrani Basak, William R. Balch, Prasanta Basak

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We examine the asymptotic distribution of, and give critical values for, a test related to Pearson’s measure of skewness. The test detects the asymmetry of a continuous distribution about a specified median. Two sets of data are tested using our method.

Original languageEnglish (US)
Pages (from-to)479-487
Number of pages9
JournalJournal of Applied Statistics
Volume19
Issue number4
DOIs
StatePublished - Jan 1 1992

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Skewness: Asymptotic critical values for a test related to Pearson’s measure'. Together they form a unique fingerprint.

  • Cite this